Thread: Winstrol hurts and other stuff
03-27-2003, 04:10 AM #1
Winstrol hurts and other stuff
Took my fourth shot of Winny last night. That stuff hurts (like a big bruise) for three or four days after you shoot. Tried my glutes and quads - same painful feeling the next day after injection. Never had this ache with deca or sust.
I took my last deca and sust shots last tuesday and I am running Winny for another 10 days until I start clomid therapy. Now I dunno if it's psychological or physiological but man I've been feeling really low this last few days. I don't feel like eating, don't feel like working and i don't feel like working out. I know i have to cos i don't want to lose my gains but it's really hard.
Is this likely to get worse?
03-27-2003, 05:34 AM #2
03-27-2003, 06:32 AM #3Originally posted by Rickson
Water based injections are more painful then oil based so that is not unusual. You really shouldn't be feeling the effects of low test yet but possibly it has hit you a little sooner then most. Hopefully clomid will aid in a quick recovery and you will feel minimal negative effects of low test.
03-27-2003, 06:37 AM #4
03-27-2003, 07:01 AM #5Originally posted by FedSki
HCG hurts like hell in your balls - not looking forward to it.
03-27-2003, 07:02 AM #6
I had a bitch of a time with winny - ended up just drinking it...(injections ED were a little bit too much)
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)